skin-hair-icon
Minoxidil causing facial hair growth
I had hair fall and my part line became wide. Scalp is visible in crown area. I started using Minoxidil 2% 3 months back and was very happy because my hair fall was reduced. Started seeing only few hairs in comb and shower and also started seeing some hair growth. But now I have unwanted hair growth in my face. Can see the hair visibly in forehead, area under eyes and also in sides of the cheeks. Forehead hair is lengthy. Lacking confidence again now due to visible hair in face. Should i reduce the dose of minoxidil? I'm using 2% twice a day 1ml each dose. If reducing the dose works applying once a day of will be fine? Does it cause hair loss again? Is there any other way to stop this side effect? Can anyone please advise.
2519 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Treatment depends on the grade...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.